# SDR SWAA2022092278332

- Difficulty date: September 8, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737
- Aircraft serial: 30603
- Aircraft time: 70,868 hours, 41,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: 143A7902
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BTW STA 500D TO STA 520 AT STR 28R AT FWD CARGO COMPARTMENT 2022-493562 / [01] REPLACED WEB AND FASTENERS LOCATED BTW STA 500D TO STA 520 AT STR 28R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9. AND DWG#143A7902 REV:A SEE INDIVIDUAL SIGNOFFS BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
